Volume 9, Issue 1 (5-2014)                   IJMSI 2014, 9(1): 71-80 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Niknam A, Shamsi Gamchi S, Janfada M. Some Results on TVS-cone Normed Spaces and Algebraic Cone Metric Spaces. IJMSI. 2014; 9 (1) :71-80
URL: http://ijmsi.ir/article-1-360-en.html
Abstract:  

In this paper we introduce the cone bounded linear mapping and demonstrate a proof to show that the cone norm is continuous. Among other things, we prove the open mapping theorem and the closed graph theorem in TVS-cone normed spaces. We also show that under some restrictions on the cone, two cone norms are equivalent if and only if the topologies induced by them are the same. In the sequel, we introduce the notion of algebraically cone metric and we will show that every algebraically cone metric space has a topology.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb